Results 1 to 6 of 6

Thread: Accidentally Overdosed on Allergy Medicine

  1. #1

    Accidentally Overdosed on Allergy Medicine

    Last week, I was showing symptoms of allergies so my mom gave me some allergy medicine. Usually, I ALWAYS check the dosage. I was taking Advil with the allergy medicine because I also had a sore throat. And I guess I just thought, “If I can take
    Advil twice a day, then I can take the Allegra with it twice a day.” I know this is such a stupid mistake and I’m so mad at myself. I took the Allegra twice a day for a few days. I didn’t realize it was only one pill a day until my eyes started to dilate. And sure enough, after googling, I was taking too much of it. I’m so scared. My eyes have been dialing on and off, and I have noticed a rapid heartbeat. My family said that I’ll be fine since it was only a few days, but I’m worried sick. They just don’t understand my anxiety. I’m so scared. Will I be okay if it was only for a few days or will I suffer with long-term damage?? Please help me.
    Last edited by moonlightangel; 14-05-19 at 18:44.

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,181

    Re: Accidentally Overdosed on Allergy Medicine

    You would have had a reaction earlier than 2 days to be honest.
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,181

    Re: Accidentally Overdosed on Allergy Medicine

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  4. #4

    Re: Accidentally Overdosed on Allergy Medicine

    I would also like to point out that I was super anxious and my health anxiety was on high. So I think that's why I wasn't thinking clearly and I went ahead and took it twice a day with the Advil. I guess I was so occupied in my anxiety. I feel so stupid and scared. I don't even like taking medication at all; In fact, I rarely take it. But my family said that it would help me so I went ahead and did it. It was also the 180mg Allegra. I'm so worried.

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    42,181

    Re: Accidentally Overdosed on Allergy Medicine

    as I said above ^^^^^^
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  6. #6
    Join Date
    Apr 2012
    Posts
    743

    Re: Accidentally Overdosed on Allergy Medicine

    (Just a tip for anyone reading this from the States for future reference: in the UK, we generally refer to drugs by their generic name, rather than brand name. An exception to this is if the patient needs a brand-specific drug. If you're posting here with queries to your drugs, it may be helpful if you could refer to them by generic rather than brand name as well... I even have to google the bran names occasionally, because there are often MANY for one drug!)

    I'm confident you'll be fine from this.

    Good luck
    __________________
    Healthcare Professional with Health Anxiety

    Be kind, for everyone you meet is fighting a hard battle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Have I overdosed?
    By Wilburis in forum Medication
    Replies: 7
    Last Post: 28-02-17, 17:03
  2. Recently overdosed and feeling very depressed
    By alexann in forum Depression from Panic/Anxiety
    Replies: 5
    Last Post: 12-04-16, 19:31
  3. have i overdosed on propanolol :/
    By eastofeden in forum Health Anxiety
    Replies: 2
    Last Post: 02-01-14, 02:22
  4. scared of allergy medicine singulair...
    By Amandala in forum Health Anxiety
    Replies: 0
    Last Post: 15-08-13, 16:51
  5. Could I have overdosed? What happens if you do!?
    By VioletWings in forum Citalopram / Celexa
    Replies: 6
    Last Post: 01-08-11, 23:05

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •